Dyadic BMO on the bidisk.

Título inglés Dyadic BMO on the bidisk.
Título español Oscilación media acotada diádica en el bidisco.
Autor/es Blanco, Oscar ; Pott, Sandra
Organización Dep. Mat. Univ. Valencia, Burjassot (Valencia), España;Dep. Math. Univ. Glasgow, Glasgow, Reino Unido
Revista 0213-2230
Publicación 2005, 21 (2): 483-510, 12 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We give several new characterizations of the dual of the dyadic Hardy space H1,d(T2), the so-called dyadic BMO space in two variables and denoted BMOdprod. These include characterizations in terms of Haar multipliers, in terms of the "symmetrised paraproduct" Λb, in terms of the rectangular BMO norms of the iterated "sweeps", and in terms of nested commutators with dyadic martingale transforms. We further explore the connection between BMOdprod and John-Nirenberg type inequalities, and study a scale of rectangular BMO spaces.
Clasificación UNESCO 120213
Palabras clave español Espacios de Hardy ; Funciones de oscilación media acotada ; Medidas de Carleson
Código MathReviews MR2174914
Código Z-Math Zbl 1084.42017
Icono pdf Acceso al artículo completo